# SDR DL72W950285

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND AN ANGLE CRACKED AT TAI CUTOUT ON THE NR 7 LEADING EDGE SLAT, REPAIRED PER M/M 57-54-0 PG 807A.
